# SDR UPS02238289

- Difficulty date: May 7, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- Aircraft time: 53,285 hours, 41,451 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Condition: Cracked
- Location: L/H Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C L/H ELEV. POSITION SENSOR LINKAGE ATTACHED TO FRONT SPAR OF ELEVATOR  CRACKED.     BRACKET OF POSITION SENSOR LINKAGE ATTACHED TO FRONT SPAR OF L/H ELE VATOR REPLACED IAW MM 20-80-01
